EconPapers    
Economics at your fingertips  
 

Antiperiodic Solutions for p‐Laplacian Systems via Variational Approach

Lifang Niu and Kaimin Teng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We establish the existence of solutions for p‐Laplacian systems with antiperiodic boundary conditions through using variational methods.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/324518

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:324518

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:324518